MathSciNet Relay Station
MathSciNet bibliographic data
MR1246524 53C23 (57N60 57R12)
Ferry, Steven C.; Okun, Boris L. Approximating topological metrics by Riemannian metrics. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1865–1872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement